My daughter would have a seizure sometimes two a day or two after drinking or taking ultram in large quanities, also illegal drugs. She wanted to get off the drugs so Dr. gave her suboxone 8mg 3 times a day. She wanted off that so he gave her adavan about a week ago, now she has all the withdrawl symptoms. After being off it for a week can she have a seizure?
Can suboxone cause seizures if you've had drug related seizures in the past?
- 6 Jan 2010 by carphyl
- 25 November 2011
- suboxone, ultram, seizures, opiate dependence
In the past she was on ultram. He gave her suboxone to get off the vicodan she was taking after a surgery. She got hooked on the vicodan and like most addicts took alot more than prescribed so once again she was abusing the paid med's so he gave her soboxone to get off vic's not the ultram. She had been clean for awhile. She was feeling so lousy she went back to Dr. and is on the soboxine again so she can withdrawl properly or so the story goes.
Your daughter was probablly getting withfdrawal seijures from the alcohol or other drugs she was taken. she needs to probably be in a hospital setting. I never heard of a dr giving suboxone for ultram but who knows. most doctors just slowly decrease the ultram, i think theres more here and this is not a judgement at, all. 24mg for ulram is extreme i would get her in a good facility fast. If she abuses drugs she will probably take all the ativan and that can cause withdrawal siejures.GET HER HELP MIMMEDIATELY AND GET HER INTO DETOX.sHE IS PRONE TO SEIJURES AND WHY TAKE THE CHANCE,IF SHES GOING THRU WITHDRAWAL NOW WHAT IS GOING TO PREVENT HER FROM SEEKING RELIEF.
hey i suffer from the same problem and i think its prmanent after you stop taking the ultram.i use to take 10 in am and 5 at night.anyway even after i got off the ultram,the seizurs keep coming.anyway i am on suboxone now and its working well ive been an opiate addict for11 year..and yes if she was just cut off.but the ativan is good for the seizure i also take ativan..if she does not have the ativan she/he can go to the. e.r. and tell them you have been having seizures they will usually give you the benzo because withdrwl from that can cause seizures that what i do if irun out early.good luck to you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.